# SDR SWAA2021052466267

- Difficulty date: April 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF UPPER LAYER DEBONDED / CLEANED AND REPAIRED AT PANEL 241 AF PER B737 SRM 53-00-50-2R-11 MATERIAL USED: EPOCAST 50AI/ 946 P.O 1704776
